# SDR CA141120010

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,013 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT WHEN THEY SELECTED THE GEAR DOWN THE LANDING GEAR CONTROL CIRCUIT BREAKER (2AMP) POPPED. MAINTENANCE WAS DISPATCHED TO INSPECT THE AIRCRAFT. AFTER EVALUATION OF THE AIRCRAFT A FLIGHT PERMIT WAS DEEMED TO BE REQUIRED DUE TO THE FACT THAT NO HANGER OR TOOLING/EQUIPMENT WAS AVAILABLE TO THOROUGHLY TROUBLE SHOOT THE ISSUE FURTHER. AIRCRAFT WAS FLOWN TO A MAINTENANCE BASE WITH THE GEAR LOCKS INSTALLED WITH NO FURTHER INCIDENT.  ONCE A/C ARRIVED INVESTIGATION INTO THE GEAR SNAG WAS PERFORMED. ONCE IN THE HANGER ON JACKS MTCE. COULD NOT DUPLICATE THE SNAG THAT THE CREW HAD REPORTED. THEREFORE, MTCE. STARTED TO EVALUATE THE SYSTEM ONE COMPONENT AT A TIME. IN DOING THIS IT WAS FOUND THAT THE PCB A316 (TIME DELAY CIRCUIT BOARD) WAS OUTSIDE OF THE TIME DELAY REQUIREMENTS AS PER THE PRINTED CIRCUIT BOARD ASSY-MAINTENANCE PRACTICES. A NEW PCB A316 WAS INSTALLED AND THE FAULT WAS DETERMINED TO BE RECTIFIED. SYSTEM WAS BLED FOLLOWED BY SEVERAL SUCCESSFUL GEAR MOVEMENTS.  THE AIRCRAFT WAS RELEASED FOR SERVICE. ONCE THE AIRCRAFT DEPARTED ON ITS CHARTER FLIGHT NO ANOMOLIES WERE NOTED. THE CREW WERE DOING THEIR AFTER TAKE-OFF CHECKS AND NOTICED THE 2AMP CB WAS POPPED ONCE AGAIN. THEY ELECTED TO RETURN TO ORIGIN AS THIS WAS A MTCE. BASE. ADDITIONAL TROUBLE SHOOTING WAS CARRIED OUT AND GEAR SWINGS CARRIED WITH NO HARD FAULTS ONCE AGAIN. FURTHER INSPECTION REVEALED A CHAFED WIRE LOCATED ON CONNECTOR FOR THE LANDING GEAR SERVICING VALVE.  THE WIRE WAS REPAIRED WITH SUCCESSFUL GEAR SWINGS COMPLETED. THE A/C WAS SENT ON A VERIFICATION FLIGHT WITH NO FURTHER DEFECTS. A/C WAS RETURNED TO SERVICE.
